# SDR CA110817008

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 6,451 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2140 · Heating System
- Part: Line
- Condition: Broken
- Location: Heater
- Part time: 6,890 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) HEATER PIPE, PN 350A72-0442-00 FLARE BROKE AT FORWARD END ALLOWING HOT AIR TO MELT INSULATION ON A MAIN WIRE BUNDLE AND SHORT OUT THE WIRES IN THE BUNDLE. THE WIRE BUNDLE IS THE LOCATED ON FORWARD LT SIDE OF ACFT AND IS ROUTED INTO THE MAIN ELECTRICAL SWITCH PANEL.  PILOT SMELLED AND SAW SMOKE IN COCKPIT.  PILOT INTIATED EMERGENCY LANDING AND ON APPROACH TO LANDING AREA LOST HYD POWER TO CONTROLS. THE LOSS OF HYD CONTROL WAS DUE TO THE HYD TEST CIRCUT GROUNDING OUT AND AND SHUTTING THE HYD OFF.  ACFT LANDED SAFELY ON GRAVEL BAR.
